# SDR FDEA202108222077

- Difficulty date: August 22, 2021
- Submitted: August 26, 2021
- Operation: Air carrier
- Aircraft: N625FE
- Make and model: Doug MD-11F
- Aircraft serial: 48753
- Aircraft time: 83,756 hours, 17,492 cycles
- Engine: Ge CF680C2D1F
- Engine time: 77,422 hours, 16,752 cycles
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Coupling
- Part number: 2703200
- Condition: Missing
- Location: Nr 1 Eng A/I
- Stage of operation: IN
- How discovered: V
- Nature of condition: O, P
- Precautionary procedure: K

## Discrepancy

DURING B CHECK INSPECTION OF NR1 ENGINE, THE UPPER ANTI-ICE DUCT COUPLING WAS FOUND TO BE MISSING   FROM THE   UPPER ANTI-ICE DUCT ASSEMBLY. THE COUPLING WAS FOUND RESTING BETWEEN THE HIGH PRESSURE   COMPRESSOR   CASE AND THE RIGHT SIDE VSV ACTUATION LEVER. FURTHER INSPECTION ALSO FOUND SEVERAL WIRING HARNESSES,   ELECTRICAL CANNON PLUGS, AND BOTH FAN REVERSER OPENING ACTUATORS WITH EXCESSIVE HEAT DAMAGE. ENGINE ASSEMBLY, THE UPPER ANTI-ICE DUCT COUPLING, AND BOTH FAN REVERSER OPENING ACTUATORS WERE REPLACED.
